# SDR AALA20160324004

- Difficulty date: March 21, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 45,659 hours, 18,565 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Melted
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE AT GATE PREPARING FOR DEPARTURE, CABIN CREW REPORTED SMOKE IN THE AFT GALLEY.  CREW FOUND CUP BOTTOMS INSERTED IN THE GALLEY WORK LIGHT, WHICH PUSHED THE LENS IN CONTACT WITH THE BULB CAUSING THE LENS TO MELT.  R & R THE LIGHT LENS ASSEMBLY IAW AMM 33-26-01.  SYS CHECKED NORMAL.
